# SDR CALA2024112501279

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 116,404 hours, 11,807 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 764939B
- Part serial: A0622
- Condition: Faulted
- Location: Nr 1 Generator
- Part time: 17,149 hours, 2,155 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC GEN SYS L EICAS STATUS IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTR OL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCU RRED. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  2431661 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CLIMB   NARRATIVE:  GENERATOR CONTROL UNIT (L) #1 IDG REPLACED. REF L/P9942674 FOR WORK ACP'D AND PARTS RPLC'DGEN SYS L EICAS MESSAGE TEMP INSTALLED SERVICEABLE GCU, MSGS NOT ACTIVE, NOT LATCHED. ACCOMPLISHED #1 ENGINE RUN MSG RETURNED 34-31661. REINSTALLED ORIGINAL GCU. NEW GCU IN FLIGHT DECK IDG L FEEDER DIFFERENTIAL PROTECTION PROBLEMS - FAULT ISOLATION REFERENCE: 24-21 TASK ADD FAULT: 24-31661 811 REV NO. / DATE : 102 / 05 SEP 2024 INSTALLED E1 IDG FEEDER CABLES TORQUED TO 160 IN LB REF AMM 24-11-01-400-801-001. VERIFIED FEEDER CABLE TORQUE REMOVED AND REPLACED E1 IDG REF AMM TASK 24-11-01-400-801-001 ADD EMP:U121091 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1367850 SN OFF 0622 FOR COMPLETION OF INSTALLATION A IDG INSTALLATION TEST WILL NEED TO BE PERFORMED REF AMM TASK 24-11-01-400-801-001 STEP J GENERATOR, MODE OFF 27-2411-9-0001 0622 ON 25-2411-9-0002 8186 GENERATOR, MODE OFF 27-2411-9-0001 0622 ON 0000 ACP'D #1 ENG IDG LEAK AND OPS CHKS REF MM TASK 24-11-00-700-801 INCLUDING #1 IDG DISCONNECT CHK REF MM TASK 24-11-01-200-805. LEAK AND OPS CHKS GOOD, NO LEAKS NOTED, ALL OPS CHKS GOOD, INDICATIONS WITHIN NORMAL PARAMETERS WITH NO DISCREPANCIES NOTED, 'GEN SYS L' EICAS MESSAGE SELF CLEARED.
